# SDR 2013FA0000718

- Difficulty date: October 9, 2013
- Submitted: December 9, 2013
- Operation: General aviation
- Aircraft: N6303E
- Make and model: Cessna 172N
- Aircraft serial: 17272005
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 3075A
- Condition: Dragging
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE CALIPER DRAGGING.
